# SDR ABXA000182

- Difficulty date: April 3, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46097
- Aircraft time: 70,087 hours, 25,291 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 5641031535
- Part serial: 8
- Condition: Worn
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN''S SEAT SLID BACK ONE NOTCH ON SHORT FINAL APPROACH.  REPLACED CAPTAIN''S SEAT IAW DC8 MM.
